RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 2, Pages 194–199 (Mi mz495)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Weierstrass Preparation Theorem

A. A. Mailybaev, S. S. Grigoryan

Research Institute of Mechanics, M. V. Lomonosov Moscow State University

Abstract: An analytic function of several variables is considered. It is assumed that the function vanishes at some point. According to the Weierstrass preparation theorem, in the neighborhood of this point the function can be represented as a product of a nonvanishing analytic function and a polynomial in one of the variables. The coefficients of the polynomial are analytic functions of the remaining variables. In this paper we construct a method for finding the nonvanishing function and the coefficients of the polynomial in the form of Taylor series whose coefficients are found from an explicit recursive procedure using the derivatives of the initial function. As an application, an explicit formula describing a bifurcation diagram locally up to second-order terms is derived for the case of a double root.

DOI: https://doi.org/10.4213/mzm495

Full text: PDF file (466 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:2, 170–174

Bibliographic databases:

UDC: 517.55
Received: 22.05.2000

Citation: A. A. Mailybaev, S. S. Grigoryan, “On the Weierstrass Preparation Theorem”, Mat. Zametki, 69:2 (2001), 194–199; Math. Notes, 69:2 (2001), 170–174

Citation in format AMSBIB
\Bibitem{MaiGri01}
\by A.~A.~Mailybaev, S.~S.~Grigoryan
\paper On the Weierstrass Preparation Theorem
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 2
\pages 194--199
\mathnet{http://mi.mathnet.ru/mz495}
\crossref{https://doi.org/10.4213/mzm495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830219}
\zmath{https://zbmath.org/?q=an:0999.32004}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 2
\pages 170--174
\crossref{https://doi.org/10.1023/A:1002816101132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz495
  • https://doi.org/10.4213/mzm495
  • http://mi.mathnet.ru/eng/mz/v69/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cai T., Zhang H., Wang B., Yang F., “The Asymptotic Analysis of Multiple Imaginary Characteristic Roots for Lti Delayed Systems Based on Puiseux-Newton Diagram”, Int. J. Syst. Sci., 45:5 (2014), 1145–1155  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Martinez-Gonzalez A., Mendez-Barrios C.F., Niculescu S.I., Chen J., “Some Remarks on the Asymptotic Behavior For Quasipolynomials With Two Delays”, IFAC PAPERSONLINE, 51:14 (2018), 318–323  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:435
    Full text:140
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019